Precise asymptotics in large deviations

Gerard Ben Arous, J-D Deuschel, Daniel W. Stroock

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)107-124
JournalBulletin des Sciences  Mathematiques
Volume117
Issue number1
StatePublished - 1993

Cite this

Ben Arous, G., Deuschel, J-D., & Stroock, D. W. (1993). Precise asymptotics in large deviations. Bulletin des Sciences  Mathematiques, 117(1), 107-124.

Precise asymptotics in large deviations. / Ben Arous, Gerard; Deuschel, J-D; Stroock, Daniel W.

In: Bulletin des Sciences  Mathematiques, Vol. 117, No. 1, 1993, p. 107-124.

Research output: Contribution to journalArticle

Ben Arous, G, Deuschel, J-D & Stroock, DW 1993, 'Precise asymptotics in large deviations', Bulletin des Sciences  Mathematiques, vol. 117, no. 1, pp. 107-124.
Ben Arous, Gerard ; Deuschel, J-D ; Stroock, Daniel W. / Precise asymptotics in large deviations. In: Bulletin des Sciences  Mathematiques. 1993 ; Vol. 117, No. 1. pp. 107-124.
@article{a6c58d4398644f298277bbd5dab42aa9,
title = "Precise asymptotics in large deviations",
author = "{Ben Arous}, Gerard and J-D Deuschel and Stroock, {Daniel W.}",
year = "1993",
language = "English (US)",
volume = "117",
pages = "107--124",
journal = "Bulletin des Sciences  Mathematiques",
number = "1",

}

TY - JOUR

T1 - Precise asymptotics in large deviations

AU - Ben Arous, Gerard

AU - Deuschel, J-D

AU - Stroock, Daniel W.

PY - 1993

Y1 - 1993

M3 - Article

VL - 117

SP - 107

EP - 124

JO - Bulletin des Sciences  Mathematiques

JF - Bulletin des Sciences  Mathematiques

IS - 1

ER -